# SDR IPXA10563305

- Difficulty date: October 2, 2010
- Submitted: October 25, 2010
- Operation: Air carrier
- Aircraft: N453UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25474
- Aircraft time: 24,685 hours, 14,038 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Gouged
- Location: Wing To Body
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4, WING TO BODY FAIRING SUPPORT BRACKET LWR SURFACE AT BS 900, RBL 26 GOUGED.  REPAIRED IAW ER 10-04940.
